BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A fixed point theorem in o-minimal structures

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
ANNALES DE L INSTITUT FOURIER

Publication Identifiers
ISSN - 0373-0956

Volume
57
Number
5

Starting page
1441
Last page
1450


Export

APA
M.J. EDMUNDO, (2007). A fixed point theorem in o-minimal structures. ANNALES DE L INSTITUT FOURIER, 57, 1441-1450. ISSN 0373-0956. eISSN .

IEEE
M.J. EDMUNDO, "A fixed point theorem in o-minimal structures" in ANNALES DE L INSTITUT FOURIER, vol. 57, pp. 1441-1450, 2007.

BIBTEX
@article{21784, author = {M.J. EDMUNDO}, title = {A fixed point theorem in o-minimal structures}, journal = {ANNALES DE L INSTITUT FOURIER}, year = 2007, pages = {1441-1450}, volume = 57 }